# SDR ASAA2016110618793

- Difficulty date: November 6, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 492-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT DOOR SILL UPPER SURFACE CORRODED.  ACFT GROUNDED. REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 143A8330 REV.
